MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT 3DMETAL ACETABULAR SHELL 58 TWO-HOLE; HIP CEMENTLESS CUP

MEDACTA INTERNATIONAL SA MPACT 3DMETAL ACETABULAR SHELL 58 TWO-HOLE; HIP CEMENTLESS CUP
Catalog Number 01.38.058DH
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 may 2021: lot 1908724: (b)(4) items manufactured and released on 28-nov-2019.Expiration date: 2024-11-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a loose cup and the cause of the loose cup is unknown.The surgeon revised the medacta cup and liner and competitor head with competitor implants almost 3 months.The surgery was completed successfully.

Brand Name
MPACT 3DMETAL ACETABULAR SHELL 58 TWO-HOLE
Common Device Name
HIP CEMENTLESS CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11876911
Report Number3005180920-2021-00432
Device Sequence Number19730270
Product Code LPH
UDI-Device Identifier07630030812620
UDI-Public07630030812620
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2024
Device Catalogue Number01.38.058DH
Device Lot Number1908724
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;